| Catalog Number |
8065817001 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
07/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that during a cataract surgery the irrigation/aspiration(i/a) tip a i/a handpiece was found to have a burr.There was no report of patient harm.Additional information has been requested.Additional information received indicated that posterior cut happened while cortical cleaning.The intraocular lens(iol) was placed to tamponade the hole in posterior capsule.There was no vitreous present.No surgical or medical intervention was required.
Additional Manufacturer Narrative
The ultra irrigation aspiration(ia) tip was received for evaluation.A visual assessment of the returned sample found to have a dig on the tip, no burr was observed.How or when this nonconformity occurred remains inconclusive.No functional testing was able to be performed.Based on the information obtained, the root cause of the reported events cannot be determined conclusively.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).